# SDR 99UAL900425

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST CLASS GALLEY HAS ELECTRICAL SMELL.  SMALL AMOUNT OF SMOKE DETECTED.  *S/D*  FIRST CLASS OVEN WAS REPLACED IN BOS ON 8/13/99.  OP CHECKED GOOD.  SHOP FINDINGS ON REMOVED OVEN MR25350-104:  OVEN HAD BURNED OIL INSIDE (GREASE).  CLEANED, TESTED AND RETURNED OVEN TO SERVICE 8/20/99.
